# SDR AALA991752

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - FLT 701 - EN ROUTE LGA-DFW, JUST PRIOR TO DESCENT OUT OF 35,000 FT CABIN WARNIGN CAME ON AT 9500 FEET CABIN ALTITUDE.  DESCENDED TO 24,000 FT AND CABIN ALTITUDE WENT TO 14,000 FT AND PASSENGER OXYGEN MASKS DEPLOYED.  AFTER SWITCHING TO STANDBY CONTROLLER, PRESSURE STARTED TO DESCEND SLOWLY.  CONTINUED TO DEPRESSURIZE TO LANDING.  NO RED WARNING CABIN ALTITUDE MASTER CAUTION LIGHT ILLUMINATED.  PACK FLOW INDICATION NORMAL.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED OUT FLOW VALVE ACTUATOR ASSEMBLY AND BOTH CABIN PRESSURE CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
